# SDR SWAA2024072410141

- Difficulty date: July 8, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR SCUFF PLATE CRACKED AT UPPER AFT SIDE<[01] STEPS 1;2;&3 VERIFIED COMPLETED.;[02] VERIFIED STEP 5.;[03] VERIFIED STEP 14 COMPLETE.;[04] REMOVED; REPAIRED AND INSTALLED FWD GALLEY DOOR SCUFF PLATE TOOL USED SCREW GUN ID:1698; S/N1505370; DUE:05/2025; DATE:05/2024 I.A.W AMM 53-11-01-000-801; AMM 53-11-01-420-801; SRM 53-10-15-2R-2;[05] REMOVED AND INSTALLED FSD SCUFF PLATE IAW AMM 53-11-01-420-801;[06] VERIFIED CORRECTION ACTION ITEM 5; ALL STEPS COMPLETE; CARD COMPLETE.
